Alert archive / New Jersey / Marine Weather Statements in 2007

Marine Weather Statement 19, NWS Philadelphia/Mount Holly

May 10, 2007

NWS Philadelphia/Mount Holly issued this marine weather statement at May 10, 2007, 3:05 PM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
May 10, 2007, 3:05 PM EDT (19:05 UTC)
Expired
May 11, 2007, 12:00 PM EDT
In force
21 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KPHI 101905
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
305 PM EDT THU MAY 10 2007

ANZ430-431-450>455-110300-
/X.NEW.KPHI.MA.S.0019.070510T1905Z-070511T1600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
305 PM EDT THU MAY 10 2007

...DENSE FOG ON THE COASTAL WATERS OF NEW JERSEY AND DELAWARE...

A SOUTHERLY WIND WILL CONTINUE TO BRING HUMID AIR UP OVER THE
COLD COASTAL WATERS OF DELAWARE AND NEW JERSEY INTO FRIDAY. AS A
RESULT, DENSE FOG WILL PERSIST AND THE VISIBILITY WILL BE REDUCED
TO NEAR ZERO AT TIMES.

THE FOG THAT WAS ON DELAWARE BAY THIS MORNING HAD DISSIPATED BY
EARLY AFTERNOON, EXCEPT ON THE EXTREME LOWER PART OF THE BAY.
HOWEVER, THE DENSE FOG IS EXPECTED TO SPREAD BACK UP THE BAY
DURING THE COURSE OF THIS EVENING AND IT SHOULD REMAIN THERE INTO
FRIDAY MORNING.

IF YOU WILL BE VENTURING OUT ON THE COASTAL WATERS OF NEW JERSEY
OR DELAWARE, OR ON DELAWARE BAY, BE PREPARED FOR VERY POOR
VISIBILITY CONDITIONS.

$$

IOVINO
3 follow-up statements
000 
FZUS71 KPHI 102121
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
521 PM EDT THU MAY 10 2007

ANZ430-431-450>455-110315-
/X.CON.KPHI.MA.S.0019.000000T0000Z-070511T1600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
521 PM EDT THU MAY 10 2007

...DENSE FOG EXPECTED AGAIN FOR TONIGHT INTO FRIDAY ON THE COASTAL 
WATERS OF NEW JERSEY AND DELAWARE...

BY LATE AFTERNOON, THE FOG AND LOW CLOUDS THAT WERE OVER DELAWARE 
BAY EARLY IN THE DAY HAD DISSIPATED. SOME LOCATIONS ALONG THE COASTS 
OF NEW JERSEY AND DELAWARE HAD ALSO LOST THEIR LOW CLOUDS AND FOG.

A SOUTHERLY WIND WILL CONTINUE TO BRING HUMID AIR UP OVER THE COLD 
COASTAL WATERS OF DELAWARE AND NEW JERSEY INTO FRIDAY. AS A RESULT, 
DENSE FOG IS EXPECTED TO REDEVELOP FOR TONIGHT INTO FRIDAY. THE 
VISIBILITY WILL BE REDUCED TO NEAR ZERO AT TIMES.

IF YOU WILL BE VENTURING OUT ON THE COASTAL WATERS OF NEW JERSEY OR 
DELAWARE OR ON DELAWARE BAY EITHER TONIGHT OR FRIDAY BE PREPARED FOR 
VERY POOR VISIBILITY CONDITIONS.

$$

IOVINO
000 
FZUS71 KPHI 110150
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT THU MAY 10 2007

ANZ430-431-450>455-111000-
/X.CON.KPHI.MA.S.0019.000000T0000Z-070511T1600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
950 PM EDT THU MAY 10 2007

...DENSE FOG IS EXPECTED AGAIN OVERNIGHT INTO FRIDAY ON THE COASTAL 
WATERS OF NEW JERSEY AND DELAWARE... 

A SOUTHERLY WIND WILL CONTINUE TO BRING HUMID AIR UP OVER THE
COLD COASTAL WATERS OF DELAWARE AND NEW JERSEY INTO FRIDAY. AS A
RESULT, DENSE FOG IS EXPECTED TO REDEVELOP FOR OVERNIGHT INTO
FRIDAY. THE VISIBILITY WILL BE REDUCED TO NEAR ZERO AT TIMES.

IF YOU WILL BE VENTURING OUT ON THE COASTAL WATERS OF NEW JERSEY
OR DELAWARE, OR ON DELAWARE BAY EITHER OVERNIGHT OR ON FRIDAY BE
PREPARED FOR VERY POOR VISIBILITY CONDITIONS.

$$

IOVINO
000 
FZUS71 KPHI 111009
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
608 AM EDT FRI MAY 11 2007

ANZ430-431-450>455-111600-
/X.CON.KPHI.MA.S.0019.000000T0000Z-070511T1600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
608 AM EDT FRI MAY 11 2007

...AREAS OF DENSE FOG TO CONTINUE UNTIL MIDDAY...

SOUTHERLY WINDS WILL CONTINUE TO BRING HUMID AIR UP OVER THE COLD 
COASTAL WATERS OF DELAWARE AND NEW JERSEY THIS MORNING. AS A RESULT, 
AREAS OF DENSE FOG WILL CONTINUE UNTIL MIDDAY. LOCALLY VISIBILITIES 
WILL BE REDUCED TO NEAR ZERO AT TIMES.

IF YOU WILL BE VENTURING OUT ON THE COASTAL WATERS OF NEW JERSEY OR 
DELAWARE, OR ON DELAWARE BAY THIS MORNING, BE PREPARED FOR VERY POOR 
VISIBILITY CONDITIONS.

$$

RPW

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at May 10, 12:03 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, May 10, 12:03 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1203 PM EDT THU MAY 10 2007

.SYNOPSIS...
HIGH PRESSURE OFF THE MID ATLANTIC COAST TODAY, COUPLED WITH THE
CIRCULATION OF SUBTROPICAL STORM ANDREA OFF THE SOUTHEAST U.S.
COAST, WILL CONTINUE TO BRING MOISTURE INTO OUR AREA. A COLD FRONT
WILL SLOWLY APPROACH OUR AREA FROM THE WEST THIS EVENING, BUT NOT
CROSS OUR REGION UNTIL LATER FRIDAY. A DISTURBANCE COULD MOVE
THROUGH SATURDAY NIGHT, WITH HIGH PRESSURE THEN BUILDING IN SUNDAY
AND PERSISTING THROUGH MONDAY. ANOTHER COLD FRONT IS SCHEDULED TO
ARRIVE TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE ARE JUST BEGINNING TO SEE BREAKS IN THE STRATUS AS OF LATE THIS
MORNING, AND TEMPERATURES HAVE BEEN RISING INTO THE 70S DESPITE THE
LACK OF DIRECT INSOLATION. SINCE WE ARE APPROACHING THE CONVECTIVE
TEMPS, WE STILL EXPECT THESE CLOUDS ULTIMATELY TO BREAK SUFFICIENTLY
TO ALLOW US TO REACH NEAR THE PREVIOUS FORECAST MAXES, SO FOR NOW WE
HAVE MASSAGED THE GRIDS TO LOWER PRESENT TEMPS A BIT AND TO ALLOW
FOR MORE CLOUDS EARLY. ALL MENTION OF DRIZZLE AND FOG ARE GONE,
EXCEPT FOR FOG OVER THE WATER. APPROPRIATE PRODUCTS HAVE BEEN
UPDATED.

THE NAM AND GFS ARE DEEPER WITH THE 500 MB TROUGH ASSOCIATED WITH
THE THE LOW MOVING THROUGH THE GREAT LAKES AND NORTHEAST THROUGH
TONIGHT. THE CANADIAN REGIONAL GEM AND THE BULK OF THE 21Z SREFS
APPEAR TO BE SIDING WITH THE WEAKER ECMWF, THEREFORE LEANED MORE
TOWARD THE WEAKER SOLUTIONS. THE MODEL CONSENSUS PLACES OUR
NORTHWESTERN ZONES IN THE BEST AREA OF LIFT, THEREFORE CONVECTIVE
POTENTIAL TODAY, ESPECIALLY THIS AFTERNOON AND EVENING. THE MAIN
PART OF THE SHORT WAVE IS FORECAST TO TRAVERSE ACROSS NEW YORK
STATE, HOWEVER A SURFACE TROUGH AND THE TAIL END OF THE PVA MOVES
ACROSS PENNSYLVANIA BEFORE WEAKENING DURING THE EVENING. THIS SHOULD
BE A FOCUS FOR MORE ORGANIZED SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL PENNSYLVANIA AROUND MIDDAY THEN MOVE INTO OUR NORTHWESTERN
ZONES DURING THE AFTERNOON HOURS. THE GFS IS A FEW HOURS FASTER WITH
THE PRECIPITATION INITIATION COMPARED TO THE NAM/WRF. WE WILL BUMP
UP THE POPS FOR THE FAR NORTHWESTERN COUNTIES TO LIKELY LATE THIS
AFTERNOON, THEN TAPER DOWN TO SLIGHT CHC ACROSS THE SOUTHEASTERN
ZONES. NOT REAL CONFIDENT ON COVERAGE OF ANY SHOWERS OR STORMS EAST
OF THE I-95 CORRIDOR THIS AFTERNOON AS IT APPEARS MOST OF THE LIFT
IS FOCUSED TO THE WEST. CANNOT RULE OUT A SHOWER OR THUNDERSTORM
THOUGH AS MOISTURE CONTINUES TO ADVECT IN UNDER A SOUTH TO SOUTHEAST
FLOW ON THE NORTH SIDE OF SUBTROPICAL STORM ANDREA.

SPCS DAY 1 OUTLOOK BRINGS A SLIGHT CHC FOR SEVERE THUNDERSTORMS
INTO CARBON AND MONROE COUNTIES IN PENNSYLVANIA AND SUSSEX COUNTY IN
NEW JERSEY. BOUNDARY-LAYER MOISTENING WITH A SOUTHERLY FLOW COMBINED
WITH DAYTIME HEATING SHOULD YIELD 500 TO 1000 J/KG OF MEAN-LAYER
CAPE. BUFKIT SOUNDINGS FOR NORTHEASTERN PENNSYLVANIA INDICATE
SURFACE-BASED CAPE NEARING 1800 J/KG THIS AFTERNOON. BOTH ARE
SUFFICIENT TO SUPPORT THE DEVELOPMENT OF AFTERNOON THUNDERSTORMS.
THOUGH THE DEEP-LAYER WIND FIELD SHOULD REMAIN RELATIVELY WEAK WITH
THE MIDLEVEL FLOW AT 30 KT OR LESS, CONVECTION THAT FORMS SHOULD BE
MULTICELLULAR OR PERHAPS ORGANIZE INTO SMALL LINES. THE MAIN
THREAT APPEARS TO BE LOCALLY STRONG GUSTY WINDS FROM ANY ROBUST
STORMS. DOWNPOURS WILL OCCUR, ESPECIALLY WITH THE MORE ROBUST
CELLS, AS PW VALUES ARE FORECAST TO BE BETWEEN 1.0 TO 1.5 INCHES.
ANY STRONG STORMS SHOULD DECREASE THROUGH THE EVENING WITH THE
LOSS OF DAYTIME HEATING AS CONVECTION WEAKENS. WE WILL SEE HOW
THINGS DEVELOP TODAY AS WE HAVE NEVER GONE THIS DEEP INTO A YEAR
WITHOUT ISSUING A SEVERE WEATHER WARNING SINCE THIS OFFICE HAS
MOVED TO MOUNT HOLLY IN 1993. WE WILL HIGHLIGHT THE FOG AND
POSSIBLE STRONG TO SEVERE CONVECTIVE THREAT UP NORTH IN THE
HAZARDOUS WEATHER OUTLOOK.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
THE MAIN FOCUS FOR THIS TIME FRAME WILL BE THE WEAKENING SHORT WAVE
AND SURFACE TROUGH AS IT PUSHES THROUGH THE AREA TONIGHT. AS
MENTIONED ABOVE, THE MAIN FORCING WILL BE TO OUR NORTH, HOWEVER WITH
THE INSTABILITY IN PLACE AND DEW POINTS AROUND 60F OR SO, ENOUGH
FORCING SHOULD DRIVE A SHOWER OR THUNDERSTORM FOR SOME SPOTS
/GREATEST COVERAGE UP NORTH/ DURING THE EVENING. WE THROTTLED THE
POPS BACK TO A SLIGHT CHC LATE AS WEAKENING LIFT MOVES ACROSS. THE
LOW-LEVEL FLOW IS NOT EXPECTED TO BE ALL THAT STRONG, AND WITH THE
MOISTURE STILL AROUND, AREAS OF FOG WILL LIKELY FORM AGAIN. THE MOS
GUIDANCE IS SHOWING STRATUS ONCE AGAIN WITH EVEN SOME FOG. THEREFORE
WE WILL ADD IN FOG ACROSS THE CWA.

FRIDAY WILL PROBABLY START WITH LOW CLOUDS AND FOG, THEN SOME
SUNSHINE IS EXPECTED. A COLD FRONT WILL BE GRADUALLY SETTLING
THROUGH OUR AREA. THERE DOES NOT APPEAR TO BE MUCH IN THE WAY OF
LIFT WITH THE FRONT AS THE BULK OF THE ENERGY SPLITS TO THE NORTH
WITH ANOTHER PIECE HANGING BACK TO THE SOUTHWEST. STILL THINK ENOUGH
INSTABILITY WILL BE IN PLACE TO PRODUCE A SHOWER OR THUNDERSTORM,
THEREFORE WENT WITH SLIGHT CHC FOR THE WESTERN ZONES WITH LOW CHC
ELSEWHERE. PROBABLY THE BEST TIME FOR ANY ACTIVITY WILL BE IN THE
AFTERNOON. THE FRONT WILL THEN SETTLE SOUTHWARD FRIDAY NIGHT WITH
WINDS SHIFTING TO THE NORTH.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A COLD FRONT IS FORECAST TO BE SETTLING SOUTH OF OUR SOUTHERN ZONES
ON SATURDAY. THIS BOUNDARY IS EXPECTED TO BE PUSHED FAR ENOUGH SOUTH
DURING THE DAY SATURDAY TO KEEP PRECIPITATION OUT OF OUR CWA AS HIGH
PRESSURE BUILDS TOWARD OUR REGION. HOWEVER, WITH THE CENTER OF THE
SURFACE HIGH POSITIONED SO FAR TO OUR NORTHWEST SATURDAY, SOME MODEL
GUIDANCE TRIES TO INITIATE SOME CONVECTION MAINLY ACROSS THE HIGHER
TERRAIN. A COMPARISON OF THE 500 MB LEVEL OF THE GFS AND NAM/WRF
INDICATES THAT THE GFS IS MUCH STRONGER WITH A SHORT WAVE DIVING
SOUTHEASTWARD ACROSS THE AREA SATURDAY NIGHT. THE NAM/WRF HAS THIS
FEATURE BUT IS WEAKER WITH IT. THIS COULD BE OVERDONE ESPECIALLY THE
GFS AS DRIER AIR IS PROGGED TO BE FILTERING INTO THE AREA. HOWEVER,
CANNOT RULE OUT ISOLATED TO SCATTERED SHOWERS OR STORMS ESPECIALLY
ACROSS OUR SOUTHERN ZONES LATE SATURDAY WITH LINGERING INSTABILITY.
FOR NOW, WE ADDED IN A LOW CHC POP ACROSS THE CENTRAL AND SOUTHERN
ZONES SATURDAY NIGHT IN CASE THIS FEATURE BECOMES REAL. HIGH
PRESSURE WILL THEN DRIFT A LITTLE TO THE EAST-SOUTHEAST SATURDAY
NIGHT AND BUILD MORE INTO OUR AREA DURING SUNDAY AS THE UPPER-LEVEL
FLOW TURNS TO THE NORTHWEST.

THE MIDLEVEL FLOW THEN BECOMES FAIRLY ZONAL MONDAY AND ESPECIALLY
TUESDAY WITH HIGH PRESSURE SETTLING OFF THE MID ATLANTIC COAST. A
COLD FRONT WILL BE DROPPING SOUTHEASTWARD FROM THE GREAT LAKES ON
TUESDAY WITH PERHAPS A FEW RIPPLES OF LOW PRESSURE ALONG IT. THE
SURFACE FRONTAL BOUNDARY MAY BECOME PARALLEL WITH THE FAIRLY ZONAL
FLOW, THEREFORE DELAYING ITS SOUTHEASTWARD PUSH FOR AWHILE. THIS MAY
NOT ALLOW THE FRONT TO CLEAR OUR ENTIRE AREA UNTIL WEDNESDAY.

A COMBINATION OF THE ECMWF/NCEP ENSEMBLE MEAN WAS USED, THEREFORE
ANY PRECIPITATION CHCS WAS RESTRICTED TO OUR SOUTHERN ZONES INTO
SATURDAY WITH THE DEPARTING COLD FRONT. MOTHERS DAY CONTINUES TO
LOOK DRY WITH HIGH PRESSURE SLIDING FROM THE GREAT LAKES TO THE MID
ATLANTIC REGION. CHC POPS WILL BE MAINTAINED FOR MONDAY NIGHT INTO
TUESDAY, THEN ON WEDNESDAY AS THE SLOW MOVING COLD FRONT SETTLES
SOUTHWARD. THE GFS ENSEMBLES SHOW THE COLD FRONT SLOWLY SETTLING
THROUGH OUR CWA ON WEDNESDAY, HOWEVER A FEW MEMBERS ARE EVEN SLOWER
WITH THE FRONTAL PROGRESSION.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
STRATUS LINGERING OVER THE TAF SITES, AND WE HAVE BACKED UP BY A
COUPLE OF HOURS THE BREAKOUT. AREA OF INSTABILITY MAY TRIGGER
SHOWERS/TSTMS LATER TODAY INTO TONIGHT, ESPECIALLY N AND W.

A SLOW MOVING BOUNDARY MAY TRIGGER SOME ADDITIONAL CONVECTION LATER
TONIGHT INTO FRIDAY NIGHT. LOW CLOUDS AND FOG MAY DEVELOP AGAIN
LATER TONIGHT, ESPECIALLY IN AREAS THAT RECEIVE ANY PRECIPITATION.
ONCE THE FRONT CROSSES THE AREA, CONDITIONS WILL IMPROVE LATER
FRIDAY NIGHT INTO SATURDAY. AN IMPULSE MOVING ACROSS TO OUR SOUTH
MAY SET OFF SOME SHOWER ACTIVITY SATURDAY NIGHT. STRONG HIGH
PRESSURE WILL THEN PUSH DOWN FROM THE NW AND PROVIDE US WITH
FAIR DRY WEATHER SUNDAY THROUGH MONDAY.

&&

.MARINE...
THE MOIST ONSHORE FLOW WILL CONTINUE THROUGH THE DAY AND INTO
TONIGHT. A FRONTAL ZONE IS EXPECTED TO CROSS THE MARINE AREA LATE
FRIDAY NIGHT. A WAVE OF LOW PRESSURE WILL MOVE ALONG THE FRONTAL
ZONE JUST TO OUR SOUTH SATURDAY NIGHT. HIGH PRESSURE WILL THEN
SETTLE OVER THE MID ATLANTIC REGION SUNDAY THROUGH MONDAY. WINDS AND
SEAS ARE BELOW SMALL CRAFT ADVISORY CRITERIA AND ARE EXPECTED TO
REMAIN THAT WAY INTO THE EARLY PART OF NEXT WEEK, ALTHOUGH WIND
GUSTS MAY APPROACH 25 KT LATE SATURDAY NIGHT INTO SUNDAY NIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE
NEAR TERM...GORSE/MPD
SHORT TERM...GORSE
LONG TERM...GORSE/KRUZDLO
AVIATION...RPW/MPD
MARINE...RPW/MPD
Hazardous weather outlook, May 10, 12:07 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1207 PM EDT THU MAY 10 2007

NJZ001-PAZ054-055-111000-
SUSSEX-CARBON-MONROE-
1207 PM EDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES OF NORTHEAST
PENNSYLVANIA AND FAR NORTHWEST NEW JERSEY LISTED IMMEDIATELY ABOVE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATER TODAY INTO
TONIGHT. THE MAIN THREAT APPEARS TO BE STRONG GUSTY WINDS, HOWEVER
SOME HAIL CANNOT BE RULED OUT. DOWNPOURS WILL ACCOMPANY ANY
HEAVIER SHOWER OR THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-
067>071-111000-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
1207 PM EDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES OF NEW
JERSEY...EASTERN PENNSYLVANIA...DELAWARE AND NORTHEAST MARYLAND
LISTED IMMEDIATELY ABOVE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-111000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1207 PM EDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY AND THE ATLANTIC
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:40 PM EDTDense Fog AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 7 more12 hr
May 9, 8:56 PM EDTMarine Weather StatementPHI15 hr

Nearby

Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.